# SDR RAIA980714

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 696219
- Condition: Failed
- Location: Cockpit
- Part time: 10,597 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7468 - STL - RIGHT FUEL PRESSURE GAUGE READS NEGATIVE.  MAINTENANCE REPLACED RIGHT FUEL PRESSURE GAUGE.  (M)
